Discussions By Condition: I cannot get a diagnosis.

Loss of balance/near fainting

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • November 23, 2008
  • 03:07 AM

Has anyone had or heard of following? If I stand in one position, I start going backwards and have loss of balance. Also every other day I have near fainting episodes and I am left feeling tired and drained and have to rest/lay down for hours.
I have been to a cardiologist (had echo cardiogram) normal results. Seen ENT doctor, inner ear o.k. I am now seeing a neurologist. I also had brain MRI and results were normal.

need help

Reply Flag this Discussion

1 Replies:

  • Check endocrine hormones, ovaries, medication side effects, cardiac stress test if able, if not, a CT scan for blocked arteries, ultrasound of carotid (will not show up on an EKG or EEG, and a coronary calcium scan. Cardiac Enzyme Test. Keep notes on when this happens--after/before eating/drinking, upon waking/arising from laying down/sitting/standing, after exercise, after stress. Note what you ate and how it made you feel, especially sugar, caffeine. Note any other symptoms that occur prior to or after, excess and/or rapid weight gain/loss, palpitating, racing, pounding heart, shortness of breath, visual disturbances. http://paloaltoonline.com/news/2015/03/13/maloneys-message-get-an-artery-scan-and-pay-attention-to-risk-factors-says-stroke-survivor For now, try deep breathing/relaxation techniques, sleep 8-10 hours, diet, physical therapy. Had 3 MRIs before an enlarged pituitary gland with cyst was found, causing excess growth hormone to be secreted.
    Tortoise 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?